Doctor insights on:
Can Acupuncture Cause Nausea
Acupuncture is a treatment based on Chinese medicine -- a system of healing that dates back thousands of years. At the core of Chinese medicine is the notion that a type of life force, or energy, known as qi (pronounced "chee") flows through energy pathways (meridians) in the body. Each meridian corresponds to one organ, or group of organs, that governs particular bodily functions. Achieving the proper flow of qi is thought to create health and wellness. Qi maintains the dynamic balance of yin and yang, which are complementary opposites. According to Chinese medicine, everything in nature has both yin and yang. An imbalance of qi (too much, too little, or blocked flow) causes disease. To restore balance to the qi, an acupuncturist inserts needles at points along the meridians. These acupuncture points are places where the energy pathway is close to the ...Read more
Yes: If you have a history of migraines or even tension headaches, continous intake or abuse of NSAID can actually cause severe rebound headaches. This besides the other potentially severe side effects of nsaids abuse on kidneys, blood pressures, and heart disause.. ...Read moreSee 1 more doctor answer
Probably migraine: Migraines are the most common cause of frequent headaches, and they are often associated with nausea/vomiting. Otc pain meds can contribute to rebound/medication overuse headache, which causes the headaches to actually worsen in the long run. You should see a neurologist who can get you on a good preventative agent as well as a good acute agent (i.e. Triptan i.e. Imitrex) for the pain. ...Read more
Can migraine headaches cause dizziness? Do migraines cause dizziness or can normal headaches cause this as well?
Not commonly: Any medication can cause a varying array of side effects to any patient. Although its not a common side effect ,doesn't mean its not the drug causing you a problem. The easiest thing to do is have your doctor change the medication to another and see if things resolve. If they don't a work up for why you have these issues should be performed. ...Read more
LowK migraine: 39 asks Can nausea with migraine cause hypokalemia. No but if you vomit a lot low K may develop. More likely is that your low K is caused by Conn's Syndrome: Headache is a very common symptom. So if BP high or pee a lot at night come to my Yahoo group hyperaldosteronism at Yahoo.com. I also specialize in this so you can get my second opinion. ...Read moreSee 1 more doctor answer
Many things: Sometimes stomach discomfort can cause what is known as a vagal response, which while not dangerous, can cause low blood pressure and dizziness. The greatest concern would be if the heart burn was related to blood loss, which could also cause dizziness. A great many things not related to the digestive tract can also cause dizziness. ...Read more
Lamictal Side Effect: Lamictal (Lamotrigine) Side Effects Common Side Effects of Lamictal (Lamotrigine): Let your doctor know if any of these side effects persist or get worse. Nausea Dizziness Drowsiness Headache Changes in menstrual periods Back pain Insomnia (trouble sleeping) Blurred or double vision Shaking (tremors) Vomiting Upset stomach Feeling tired Runny nose Sore throat ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Can acupuncture cause pain?
- Can acupuncture cause dizziness?
- Can clonazepam cause nausea?
- Ask a doctor a question free online
- Can laxatives cause nausea?
- Can flu cause nausea?
- Can diabetes cause nausea?
- Can period cause nausea?
- Talk to a neurologist online